Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Prescribed Novelon. Had light spotting. Normal bleeding 2 days later. How to determine 5th day?

actualy i have an medicine abortion in feb first appointment on 4feb nd next on 6feb aftr 10days bleading everything is normal in ultrasound . now doc told me 2 take novelon on 5th day of my next period. on 5 march there is light red mucus comes and dn stops. after 2 days i have light and normal bleeding . so how i count 5th day of my cycke
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi Dear,
Some amount of spotting is very common after medical abortion which can last through out the month. However the day you started bleeding normally should be considered as first day of your period and accordingly start Novelon on 5th day. Also, if you consider the day of your spotting as your first day, if will not do any harm because this pill can be taken safely between day 2 - day 5
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor